logo AFST

Completion by Gamma-convergence for optimal control problems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 2, pp. 149-162.
@article{AFST_1993_6_2_2_149_0,
     author = {Belloni, Marino and Buttazzo, Giuseppe and Freddi, Lorenzo},
     title = {Completion by {Gamma-convergence} for optimal control problems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {149--162},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {2},
     year = {1993},
     doi = {10.5802/afst.761},
     zbl = {0818.49004},
     mrnumber = {1253386},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.761/}
}
Marino Belloni; Giuseppe Buttazzo; Lorenzo Freddi. Completion by Gamma-convergence for optimal control problems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 2, pp. 149-162. doi : 10.5802/afst.761. https://afst.centre-mersenne.org/articles/10.5802/afst.761/

[1] Buttazzo (G.) .- Semicontinuity, relaxation and integral representation in the calculus of variations, Pitman Res. Notes Math. Ser. 207, Longman, Harlow (1989). | MR 1020296 | Zbl 0669.49005

[2] Buttazzo (G.) and Dal Maso (G.) .- Shape optimization for Dirichlet problems : relaxed formulation and optimality conditions, Bull. Amer. Math. Soc. 23 (1990), pp. 531-535. | MR 1027896 | Zbl 0718.49017

[3] Buttazzo (G.) and Dal Maso (G.) .- Shape optimization for Dirichlet problems : relaxed formulation and optimality conditions, Appl. Math. Optim. 23 (1991), pp. 17-49. | MR 1076053 | Zbl 0762.49017

[4] Buttazzo (G.) and Dal Maso (G.) .- An existence result for a class of shape optimization problems, Arch. Rational Mech. Anal. (to appear). | MR 1217590 | Zbl 0811.49028

[5] Buttazzo (G.) and Freddi (L.) .- Functionals defined on measures and applications to non equi-uniformly elliptic problems, Ann. Mat. Pura Appl. 159 (1991), pp. 133-149. | MR 1145094 | Zbl 0767.35010

[6] Cabib (E.) . - A relaxed control problem for two-phase conductors, Ann. Univ. Ferrara - Sez. VII- Sc. Mat. 33 (1987), pp. 207-218. | MR 958394 | Zbl 0696.49013

[7] Cabib (E.) and Dal Maso (G.) .- On a class of optimum problems in structural design, J. Optimization Theory Appl. 56 (1988), pp. 39-65. | MR 922377 | Zbl 0617.49005

[8] Dal Maso (G.) . - An introduction to Γ-convergence, Birkhäuser, Boston (1993). | MR 1201152 | Zbl 0816.49001

[9] Dal Maso (G.) and Mosco (U.) .- Wiener's criterion and Γ-convergence, Appl. Math. Optim. 15 (1987), pp. 15-63. | MR 866165 | Zbl 0644.35033

[10] De Giorgi (E.) and Franzoni (T.) .- Su un tipo di convergenza variazionale, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 68 (1975), pp. 842-850. | MR 448194 | Zbl 0339.49005

[11] Lurie (K.A.) and Cherkaev (A.V.) .- G-closure of a set of anisotropically conductivity media in the two-dimensional case, J. Optimization Theory Appl. 42 (1984), pp. 283-304. | MR 737972 | Zbl 0504.73060

[12] Lurie (K.A.) and Cherkaev (A.V.) .- G-closure of some particular sets of admissible material characteristics for the problem of bending of thin elastic plates, J. Optimization Theory Appl. 42 (1984), pp. 305-316. | MR 737973 | Zbl 0525.73102

[13] Murat (F.) and Tartar (L.) .- Optimality conditions and homogenization, Proceeding of "Nonlinear variational problems" , Isola d'Elba 1983, Res. Notes in Math. 127 Pitman, London (1985), pp. 1-8. | MR 807532 | Zbl 0569.49015

[14] Tartar (L.) .- Estimations fines des coefficients homogénéisés, Ennio de Giorgi colloqium, Edited by P. Krée, Res. Notes in Math. 125 Pitman, London (1985), pp. 168-187. | MR 909716 | Zbl 0586.35004